# SDR AALA202510223955

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 68,743 hours, 29,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR GIRT BAR DIFFICULT TO DISARM. LUBED AFT ENTRY DOOR GIRT BAR HOOK. PER AMM 25-66-00. OPERATIONAL CHECK GOOD AT THIS TIME.
